MathSciNet Relay Station
MathSciNet bibliographic data
MR2684060 (2011h:35026) 35B40 (35B27 49J45)
Woukeng, Jean Louis $\Sigma$-convergence and reiterated homogenization of nonlinear parabolic operators. Commun. Pure Appl. Anal. 9 (2010), no. 6, 1753–1789.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement